Selšuk Journal of Applied Mathematics

www.selcuk.edu.tr




 Selšuk Journal of
  Applied Mathematics

  Winter-Spring, 2001
  Volume  2
  Number 1

 
Research Center of 
  Applied Mathematics


 SJAM Winter-Spring 2001, Volume 2 - Number 1

Fundamental solution of the Cauchy problem for an anisotropic electrodynamic system

Valery Yakhno,1 Ali Sevimlican2

1 Sobolev Institute of Mathematics, SB RAS, Novosibirsk, Russia
   email: yakhno@math.nsc.ru

2 Dokuz Eylul University, Faculty of Arts and Sciences, Buca, 35160 Izmir, Turkey
   email: ali.sevimlican@deu.edu.tr

Received: March 01, 2001
 

Summary
This paper deals with Maxwell's system. An Explicit formula for a fundamental solution of the Cauchy problem for Maxwell's system with the constant dielectric and magnetic permeabilities, and the matrix conductivity is constructed.
 

Key words
Cauchy problem, fundamental solution, Maxwell's system, telegraph equation
 

Mathematics Subject Classification (1991): 35A08, 35L15, 78A25.
 

 Article in PS format (119 kb)  Article in ZIP format (46 kb)

The article is
available to read in 
Ghostview format


[Home] [contact]